# SDR QXEA2013012700190

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,601 hours, 13,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK NR 5 ON THE LT SIDE IS GOUGED ON THE INBD AND OTBD SIDES.  POLISHED TRACK IAW SRM 57-50-50, TEMP REV 57-010. NO MEASUREABLE MATERIAL REMOVED. EDDY CURRENT NOT REQUIRED AS WEAR IS IN SACRIFICIAL COATING.
